Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. It works in two different ways:
- More effective reduction of excess stomach acid to relieve discomfort
- Forms a protective layer over the stomach contents to soothe the burning pain in your chest
Chew tablets thoroughly before swallowing and follow with water if desired.
Ensure blister pack is unbroken before first use. If symptoms persist see your doctor.
Does not contain aluminium, sugar or gluten. The maximum total daily intake (16 tablets) for adults contains 886mg of sodium (take into account if on a low sodium diet), 9.6g of mannitol and 1.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea. Contains aspartame. PHENYLKETONURICS: CONTAINS PHENYLALANINE.
Not recommended for children under 6 years.
Keep out of reach of children
Each tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate. Contains Aspartame. Phenylketonurics: Contains Phenylalanine.
This medicine may not be right for you. Read the label before purchase.
Height: 57mm, Width: 19mm, Depth: 109mm, Weight: 33g